Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On Gelfand-Kirillov Transcendence Degree

Author: James J. Zhang
Journal: Trans. Amer. Math. Soc. 348 (1996), 2867-2899
MSC (1991): Primary 16P90, 12E15, 16K40, 16S80
MathSciNet review: 1370657
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study some basic properties of the Gelfand-Kirillov transcendence degree and compute the transcendence degree of various infinite-dimensional division algebras including quotient division algebras of quantized algebras related to quantum groups, 3-dimensional Artin-Schelter regular algebras and the 4-dimensional Sklyanin algebra.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 16P90, 12E15, 16K40, 16S80

Retrieve articles in all journals with MSC (1991): 16P90, 12E15, 16K40, 16S80

Additional Information

James J. Zhang
Affiliation: Department of Mathematics, Box 354350, University of Washington, Seattle, Washington 98195

Keywords: Gelfand-Kirillov transcendence degree, Gelfand-Kirillov dimension, division algebra, noncommutative domain
Received by editor(s): May 9, 1995
Additional Notes: This research was supported in part by the NSF
Article copyright: © Copyright 1996 American Mathematical Society